# SDR SWAA2021121576686

- Difficulty date: January 21, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 52,178 hours, 30,716 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DURING ACCOMPLISHMENT OF AD 11760-53 A BULGE WAS FOUND ON AFT PRESSURE BULKHEAD ADJACENT TO S19L AND APPROX 5' FWD OF CIRCUMFERENTIAL TEAR STRAP. DAMAGE IS APPROX 1.25' LONG; .50' WIDE AND APPROX .020 HIGH / REPAIRED AFT PRESSURE BULK HEAD STA. 1016 WL 212 LBL 38 I.A.W AAR EA 190048 IR AND SWA 1-753-34047 REV IR CLEARING #33638
